MathSciNet Relay Station
MathSciNet bibliographic data
MR2960019 51F99 (05C62 52B12 52C99)
Hirai, Hiroshi; Koichi, Shungo On tight spans for directed distances. Ann. Comb. 16 (2012), no. 3, 543–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement